# SDR AALA20000682

- Difficulty date: April 21, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nose
- Component: Landing Gear System
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1606 - AFTER ROTATION, NOSE LANDING GEAR VIBRATIONS.  DIVERTED AND LANDED MIA WITHOUT INCIDENT.  ACCOMPLISHED GEAR SWING.  UNABLE TO DUPLICATE DISCREPANCY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
